# SDR 07FDEA00832

- Difficulty date: March 14, 2007
- Submitted: March 14, 2007
- Operation: Air carrier
- Aircraft: N462FE
- Make and model: Boeing 727225
- Aircraft serial: 22550
- Aircraft time: 39,637 hours, 27,669 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FWD RT GALLEY DOOR EXT UPPER HINGE CUT OUT DOOR SKIN HAS A CRACK.  STOPPED DRILLED CRACK IAW SRM IAW SRM 52-00-3 FIG 3.  FABRICATED REPAIR DOUBLER FROM 2024 T-3 .080C.  INSTALLED REPAIR IAW SRM 52-00-3 FIG 3.  REPAIR CLASSIFIED AS A MAJOR REPAIR.
